# SDR 2020FA0000294

- Difficulty date: February 21, 2020
- Submitted: June 14, 2020
- Operation: General aviation
- Aircraft: N718NG
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC037
- Aircraft time: 175 hours
- Engine: Austro E4
- Engine time: 175 hours
- Propeller: Mtprop MTV6R
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Actuator
- Part number: E4A41120000
- Condition: Inoperative
- Location: Turbo Wastegate
- Part time: 175 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, DUAL ECU FAILURES NOTED ON PDF.  ABORTED TAKEOFF.  MX INSPECTED AND FOUND WASTEGATE ACTUATOR INOP.  REPLACED ACTUATOR, GROUND RUN, AND DATA DOWNLOAD GOOD PER MECHANIC.  NO ISSUE ON ALL SUBSEQUENT FLIGHTS.  THIS SAME ISSUE HAS BEEN REPORTED REGARDING MULTIPLE OTHER DA40NGS.  SEE SDR: 2020FA0000205.
